Vol. 83, No. 2, 1979

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Annihilation of ideals in commutative rings

James A. Huckaba and James M. Keller

Vol. 83 (1979), No. 2, 375–379
Abstract

Four theorem are proved concerning the annihilation of flnitely generated ideals contained in the set of zero divisors of a commutative ring.

Mathematical Subject Classification 2000
Primary: 13A15
Secondary: 13B30
Milestones
Received: 9 October 1978
Revised: 30 January 1979
Published: 1 August 1979
Authors
James A. Huckaba
James M. Keller